# SDR TAMF20220721023

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 26,094 hours, 7,325 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: F5347534721000
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 26,094 hours, 7,325 cycles
- Component: Angle, Airbus, NA
- Component part number: F5347534721000
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LOADING PROCEDURE, THE AFT CARGO DOOR ANGLE PN/ F5347534721000 IN THE FUSELAGE WAS HIT. 
ACTION TAKEN: PERFORMED TEMPORARY REPAIR IN ACCORDANCE WITH AIRBUS SRM 53-41-29-300-001
